# SDR DXTA2011020304448

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 1,967 hours, 1,888 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE "RED" LIGHT WOULD NOT EXTINGUISH.   REDUCED HYD PRESS TO 950 PSI IAW MM 32-00-00.  FOUND NLG DOORS RIGGED TOO TIGHT.  ADJUSTED DOORS IAW MM 32-20-00.  LANDING GEAR OPS CHECKED GOOD IAW MM 32-00-00.
